# SDR ASAA2014060808103

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 27,735 hours, 8,695 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE DISPLAYED ON THE GROUND.  ACFT GROUNDED.  WENT AWAY AFTER QRH PROCEDURE FOLLOWED.
